RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 4  


Monotone path-connectedness and solarity of Menger-connected sets in Banach spaces
A. R. Alimov
3
Sumsets of reciprocals in prime fields and multilinear Kloosterman sums
J. Bourgain, M. Z. Garaev
19
The buffer phenomenon in ring-like chains of unidirectionally connected generators
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
73
Liouville's equation as a Schrödinger equation
V. V. Kozlov
109
On comparison theorems for quasi-linear elliptic inequalities with a special account of the geometry of the domain
A. A. Kon'kov
123
Symmetrical extensions of graphs
E. A. Neganova, V. I. Trofimov
175
Boundedness of integral operators in weighted Sobolev spaces
R. Oinarov
207
Letter to the editors
Yu. G. Zarhin
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019